# SDR AALA202212068491

- Difficulty date: November 6, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,755 hours, 30,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2594
- Condition: No Test
- Location: Pax Door
- Part time: 57,188 hours, 35,253 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER DOOR 841 DAMPER FAILED THE DAMPING FUNCTION CHECK. MAINTENANCE REPLACED THE DAMPER PER AMM 52-11-14 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
